# SDR TZRA200600002

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N604TE
- Make and model: Piper PA60600
- Aircraft serial: 600206091
- Aircraft time: 8,075 hours
- Engine: Lyc IO540K1F5
- Engine time: 6,741 hours
- Propeller: Hartzl HCC3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980M
- Part serial: B5T11
- Condition: Failed
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, A, R
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, RT ENG BEGAN TO RUN ROUGH AND LOSE PWR.  AFTER TURNING FUEL BOOST PUMP SHOWED NO IMPROVEMENT, AND PILOT FEATHERED ENG AND RETURNED TO BASE. AFTER LANDING AND UPON ROLLOUT, NLG COLLAPSED, LT PROP TIPS CONTACTED RUNWAY.   RT ENG WAS FOUND TO HAVE SEVERAL IGNITION LEADS DAMAGED DUE TO FIRE DAMAGE, AND FIRESLEEVE ON SOME HOSES AROUND FUEL PUMP AREA WERE SINGED.  EXACT CAUSE OF FIRE IS UNKNOWN, BUT APPARENTLY FUEL LEAK DEVELOPED AROUND PUMP AREA WHICH WAS IGNITED BY EXHAUST.  CAUSE OF  N/G FAILURE IS UNKNOWN.  UNDER PWR OF AUXILIARY HYD PUMP, N/G EXTENDED AND LOCKED NORMALLY WHEN NOSE WAS LIFTED AND DAMAGED GEAR DOORS WERE UNJAMMED.   PILOT REPORTED 3 GREEN LIGHTS AND NORMAL HYD PRESSURE BEFORE LANDING.
